# SDR AT9900073

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1819
- Condition: Failed
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON THE AFT ACCESSORY COMPARTMENT AFT POSITION TAIL CONE EVACUATION LAMPS LEFT AND RIGHT SIDE INOPERATIVE.  REMOVED AND REPLACED LAMPS, SYSTEM CHECKED GOOD IAW MM 33-50.
